Vol. 9(1) Jan. 2021, No. 29, pp. 322-333.

GENERAL INTEGRAL TYPE CONTRACTION MAPPING IN METRIC SPACE ENDOWED WITH A GRAPH
Vol. 9(1) Jan. 2021, No. 29, pp. 322-333
SHANTANU BHAUMIK

 

Abstract

The subject under discussion of this paper is to find out the condition for which a function satisfying general integral type contraction defined on a metric space endowed with a graph will be Picard operator. With appropriate examples we demonstrate that our result is more general than that of Banach G-contraction, Branciari and G-Ciric-Reich-Rus operator.


Full Text (PDF 289 K)